# SDR USAA980122

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 45,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND .5 INCH CRACK AT VERTICAL LEG OF LT VERTICAL STAB DRAG ANGLE AT STATION 1288 CANTED.  INSTALLED NESTED ANGLE PER SRM 53-05 FIG 23B.  (M)
